Article (Scientific journals)
On pairs of commuting involutions in $ Sym(n)$ and $ Alt(n)$
KIEFER, Ann; Leemans, Dimitri
2013In Communications in Algebra, 41 (12), p. 4408--4418
Peer Reviewed verified by ORBi
 

Files


Full Text
kiefer-leemans-r3.pdf
Author postprint (413.76 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Symmetric groups; Alternating groups; Polyhedra
Abstract :
[en] The number of pairs of commuting involutions in Sym(n) and Alt(n) is determined up to isomorphism. It is also proven that, up to isomor- phism and duality, there are exactly two abstract regular polyhedra on which the group Sym(6) acts as a regular automorphism group.
Disciplines :
Mathematics
Author, co-author :
KIEFER, Ann  ;  University of Luxembourg > Faculty of Humanities, Education and Social Sciences (FHSE) > LUCET
Leemans, Dimitri
External co-authors :
yes
Language :
English
Title :
On pairs of commuting involutions in $ Sym(n)$ and $ Alt(n)$
Publication date :
2013
Journal title :
Communications in Algebra
ISSN :
1532-4125
Publisher :
Taylor and Francis, Philadelphia, United States - Pennsylvania
Volume :
41
Issue :
12
Pages :
4408--4418
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 21 January 2021

Statistics


Number of views
54 (5 by Unilu)
Number of downloads
0 (0 by Unilu)

OpenCitations
 
0
WoS citations
 
1

Bibliography


Similar publications



Contact ORBilu